# SDR DL76L970113

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL SMELL IN AFT GALLEY, UNABLE TO ISOLATE.  PULLED ALL C/B IN GALLEY, STRENGTH OF SMELL CYCLED.  SUSPECT CHILLER.  INSPECTED OVENS/CHILLERS/CM.  STRONG SMELL COMING FROM NR 1CM F/O SIDE.  REPLACED COFFEEMAKER, OPS CK OK.
